have not been feeling well for over a month, been in and out of er and doc. office. At first my white blood count was 1400 and have since returned to normal. although negative results for lyme's disease doctor thinks it still may be and prescribed doxycycline. I have taken it for about a week and a half and keep getting funky spells such as dizzy, neck and back pain, headache, and twitching eye, shakes, and sick feeling. Is this normal with Lyme's?
You are experiencing serious side effects such as :dizziness, headache, flu like symptoms, body aches.- You must discontinue the med and contact your doctor asap: If your symptoms worsen go to the hospital since it is the weekend.
Read the following information for future reference.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using doxycycline and call your doctor at once if you have any of these serious side effects:
severe headache, dizziness, blurred vision;
fever, chills, body aches, flu symptoms;
severe blistering, peeling, and red skin rash;
urinating less than usual or not at all;
pale or yellowed skin, dark colored urine, fever, confusion or weakness;
severe pain in your upper stomach spreading to your back, nausea and vomiting, fast heart rate;
loss of appetite, jaundice (yellowing of the skin or eyes); or
easy bruising or bleeding, unusual weakness.
Less serious side effects may include:
swollen tongue, trouble swallowing;
mild nausea, vomiting, diarrhea, or stomach upset;
white patches or sores inside your mouth or on your lips;
sores or swelling in your rectal or genital area; or
vaginal itching or discharge.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Take care and I hope you get well soon.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 1 answer
Posted 21 Jul 2010 • 9 answers
Posted 21 Oct 2011 • 2 answers
Posted 12 Apr 2013 • 2 answers
Posted 1 May 2015 • 1 answer